Alpicno Syrup Product Specifications
-
5-10 ml 2-3 times daily or as prescribed by the physician
-
Individuals with cold cough or flu
-
Liquid
-
Paracetamol 125 mg Phenylephrine 5 mg Chlorpheniramine 2 mg per 5 ml
-
100 ml per bottle
-
Adults and children above 12 years
-
Paracetamol Phenylephrine Chlorpheniramine
-
48 bottles per box
-
Store in a cool dry place away from direct sunlight
-
Administer after meals and follow physicians advice
-
Allopathic
-
Syrup
-
Relieves cold and flu symptoms such as fever nasal congestion and sneezing
Other Products in 'Pharmaceutical Drugs' category
"We mainly export our products to the foreign countries."
&
We are accepting bulk order quantity.